# SDR HEEA083486

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Pitch Link
- Component: Pitch Link
- Component part number: 10531821
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK BEARINGS WORN. REPLACED BEARINGS (2 EA) 113943P AND (2 EA) 116488P.
